# SDR 05FDEA00758

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG STRINGER 52L BETWEEN FRAMES 60 AND 61, AFT CARGO UNDER FLOOR.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  MATERIAL THICKNESS AFTER WENT OUT OF LIMITS  IAW A310-200 SRM 51-10-04.  CUT AND SPLICED STRINGER 52L AT FRAMES 60 AND 61 IAW A310-200 SRM 53-10-14.  RESTORED PROTECTIVE COATING IAW A310-200 SRM 51-21-10.
